9/13 (Tue.) Food (Host: Zelda)

9/13 (Tue.) Food (Host: Zelda)

文章Rosie H » 週三 9月 07, 2016 12:02 pm

9/13 (Tue.) Food (Host: Zelda)

Article 1:
Whole Foods pre-peeled oranges in plastic pulled after social media ridicule
Article link:
http://www.independent.co.uk/life-style ... 11611.html

Q&A for session 1.
1. What do you see in the article one and what kind issues are raised? Or what issue you notice with food?

2. Why “Whole Food” offering this kind products, and do you think it more hygienic or looking well?

3. When you buying food, veges and fruits do you judge their appearance or you prefer them with delicate wrapping?

4. What do you think the food with bad impression will go after no one like to purchasing them?
-----------------------------------------
Article 2:
As one of the world’s greatest chefs feeds the poor with Rio 2016 food leftovers, why aren’t athletes showing support?

The story is really touching, a chief spot the future problem, then take an action to hold a successful event supported by celebrities and many people.

Link: http://www.independent.co.uk/voices/rio ... 95636.html

Q&A for session 2:

1. What do you think the cause of left-over food or over production?

2. Back to ourselves, what can you do to reduce food wasting in daily life base?

3. Nowadays techo is developing fast than ever, most people are believe technology can bring the world to better place; Now, use your imagination, If you are an inventor or rule-breaker, what would you do to prevent food waste or consume them. Do discuss the pro and con of the idea and team chose one to present to other teams.

Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:50pm Discussion Session (40 mins)
7:50 ~ 8:10pm Summarization (20 mins)
8:10 ~ 8:25pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:25 ~ 9:05pm Discussion Session (40 mins)
9:05 ~ 9:25pm Summarization (20 mins)
9:25 ~ 9:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 6:45 pm 到達 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備 2~3 分鐘的英語自我介紹;會議結束前可能會請你發表 1~2 分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以 5 到 10 句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
Rosie H
YOYO member
 
文章: 7
註冊時間: 週五 2月 06, 2015 11:02 am

回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 4 位訪客

cron